Economics at your fingertips  

The rate of complete consistency for recursive probability density estimator under strong mixing samples

Yi Wu, Wei Yu, Xuejun Wang and Aiting Shen

Statistics & Probability Letters, 2021, vol. 176, issue C

Abstract: In this paper, we mainly study the recursive density estimators of the probability density function for strong mixing random variables. The rate of complete consistency is established under some suitable conditions. As an application, we further investigate the rate of complete consistency for hazard rate function estimator. We also present some numerical studies to verify the validity of our theoretical results.

Keywords: Rate of complete consistency; Recursive density estimator; Probability density function; Strong mixing random variables; Hazard rate function estimator (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2021.109130

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Page updated 2021-06-30
Handle: RePEc:eee:stapro:v:176:y:2021:i:c:s0167715221000924